Acta Mathematica

A counterexample to the approximation problem in Banach spaces

Per Enflo

Full-text: Open access

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math. Volume 130 (1973), 309-317.

Dates
Received: 28 August 1972
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889774

Digital Object Identifier
doi:10.1007/BF02392270

Zentralblatt MATH identifier
0267.46012

Rights
1973 © Almqvist & Wiksell Informationsindustri AB

Citation

Enflo, Per. A counterexample to the approximation problem in Banach spaces. Acta Math. 130 (1973), 309--317. doi:10.1007/BF02392270. https://projecteuclid.org/euclid.acta/1485889774


Export citation

References

  • Grothendieck, A., Produits tensoriels topologiques et espaces nucleaires. Mem. Amer. Math. Soc., 16 (1955).
  • Enflo, P., A Banach space with basis constant >1. Arkiv för matematik, 11 (1973), 103–107.
  • Johnson, W. B., Rosenthal, H. P., & Zippin, M., On bases, finite-dimensional decompositions and weaker structures in Banach spaces. Israel J. Math. 9 (1971), 488–506.
  • Johnson, W. B., A complementably universal conjugate Banach space and its relation to the approximation problem. Israel J. Math. 13 (1972), 301–310.